Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™

Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™ - image 1 of 4Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™ - image 2 of 4Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™ - image 3 of 4Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™ - image 4 of 4
Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets - 100ct - up & up™ - image 1 of 4
$6.49When purchased online

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • ACTIVE INGREDIENT: The active ingredient in Acetaminophen Extended-Release Tablets is acetaminophen 650 mg, a pain reliever and fever reducer. These tablets are shaped as caplets*. Compare to Tylenol® 8HR active ingredient. (*capsule-shaped tablets)
  • 8 HR RELIEF: Don’t let arthritis pain in your joints slow down your lifestyle. Acetaminophen Extended-Release Tablets, 650 mg, are formulated to provide relief of minor arthritis pain relief. Also temporarily relieves minor aches and pains due to: muscular aches; backache; toothache; premenstrual and menstrual cramps; headache; the common cold; and temporarily reduces fever.
  • EXTENDED-RELEASE CAPLETS*: A single dose of Acetaminophen Extended-Release Tablets, 650 mg in each capsule-shaped tablet lasts up to 8 hours as a pain reliever and fever reducer. (*capsule-shaped tablets)
  • NO ASPIRIN: The caplets* (*capsule-shaped tablets) contain no aspirin or gluten and may be used for temporary minor arthritis pain relief.
  • USE for adults and children age 12 years and over. Aspirin free and gluten free. The container features a child-resistant cap. Caplets are tablets in the shape of capsules.

Specifications

Suggested Age: 12 Years and Up
Active Ingredient Strength Value: 650 milligrams
Product Warning: Contains Acetaminophen
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 100
TCIN: 51846900
UPC: 311673928011
Item Number (DPCI): 094-01-0149
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Tylenolae 8HR active ingredient. Use Acetaminophen Extended-Release Tablets, 650 mg, for temporary minor arthritis pain relief. The extended-release formula caplets* (*capsule-shaped tablets) provide up to 8 hours of relief for minor arthritis pain, do not contain aspirin and are gluten free. The container features a child-resistant cap. If you’re not satisfied with any Target Owned Brand item, return it within one year with a receipt for an exchange or a refund.
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements. HSA/FSA cards can be accepted in-store but not on Target.com. For Target.com please use a credit card, debit card or gift card to pay for your eligible items and then submit the receipt to your plan based on the current policies for reimbursement.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen 650.0mg

Purpose

Pain reliever/fever reducer

Uses

Uses temporarily relieves minor aches and pains due to: muscular aches backache I minor pain of arthritis toothache premenstrual and menstrual cramps headache the common cold I temporarily reduces fever

Directions

Directions Do not take more than directed See overdose warning adults and children 12 years and over take 2 caplets every 8 hours with water swallow whole; do not crush, chew, split or dissolve do not take more than 6 caplets in 24 hours, do not use for more than 10 days unless directed by a doctor, children under 12 years do not use

Other information

Other information store between 20-25°C (68-77°F) The FDA approved Dissolution methods differ from USP

Inactive ingredients

,,,,inactive ingredients carnauba wax, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, povidone, pregelatinized starch, sodium starch glycolate, titanium dioxide, triacetin,

Shipping details

Estimated ship dimensions: 4.11 inches length x 2.17 inches width x 2.16 inches height
Estimated ship weight: 0.24 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: is this the same as Tylenol

submitted by Acetaminophen - 4 months ago
  • A: Hello - Thank you reaching out. The active ingredient in Acetaminophen Extended-Release Tablets is acetaminophen 650 mg, a pain reliever and fever reducer. Please compare the with the Tylenol label, if this answer is not helpful. Be safe! - Carmen

    submitted byCarmen - 4 months ago
    Target staff support
4.8 out of 5 stars with 105 reviews
83% would recommend
6 recommendations
quality: 4 out of 5
value: 4 out of 5

Genuinely superior to rapid release pain meds

5 out of 5 stars
Would recommend
Bunny Lava - 2 months ago, Verified purchaser
This works just as well as the brand name stuff and is ten times as effective for my severe back pain than any rapid release OTC meds I've tried. It doesn't always last the full 8 hours, which I honestly don't expect given my level of pain. It makes a very noticeable difference for me though, and many alternatives fail to even make a dent. I'm extremely glad I tried it. I don't recommend taking it on an empty stomach. I cleared it with my doctor before starting to take it longterm, and I highly encourage others to do the same since these types of drugs can be hard on certain organs or interact poorly with other medicines. It's a very viable option for people like me who don't have access to prescription strength stuff due to lack of insurance.
Did you find this review helpful?

Good Product Stops PAIN

5 out of 5 stars
Would recommend
george - 9 months ago, Verified purchaser
My first time trying this, and it does the job. I only take one tablet for the pain , it works.
1 guest found this review helpful. Did you?

It’s working!

5 out of 5 stars
Would recommend
GGLL - 10 months ago, Verified purchaser
As an "end stage" osteoarthritis, "bone on bone" patient, I had been taking high doses of an NSAIDs for a number of years but recently my body began to no longer tolerate them. Thus, I decided to try "Acetaminophen 8hr Pain Reliever & Fever Reducer Extended Release Caplets" and a week into use (2 doses a day), it's still working!
quality: 5 out of 5
value: 5 out of 5
3 guests found this review helpful. Did you?

Still in pain!

1 out of 5 stars
Would not recommend
Mama Feefee - 11 months ago, Verified purchaser
These did not work for me at all. Still in pain! Garbage!
value: 1 out of 5
quality: 1 out of 5
Did you find this review helpful?

Works Great

5 out of 5 stars
Would recommend
Tee Red - 2 years ago, Verified purchaser
Excellent and works just as good as the branding. The pills are big so be aware of that.
value: 5 out of 5
quality: 5 out of 5
10 guests found this review helpful. Did you?

(no review title)

5 out of 5 stars
Would recommend
Anonymous - 3 years ago, Verified purchaser
They are simply great.
quality: 5 out of 5
value: 5 out of 5
2 guests found this review helpful. Did you?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopTarget's Coronavirus ResponseSustainability & ESGPress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target CircleRedCardTarget AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramTwitterYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy Choices - CAInterest Based Ads